CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
  location:  PublicationsjournalsCJM
Publications        
 
Volume 65 Number 3 (Jun 2013)

Looking for a printed back issue?
Page  
Contents
481 
  Correction of Proofs in "Purely Infinite Simple $C^*$-algebras Arising from Free Product Constructions'' and a Subsequent Paper
Ara, Pere; Dykema, Kenneth J.; Rørdam, Mikael
485 
  Filters in C*-Algebras
Bice, Tristan Matthew
510 
  Transference of vector-valued multipliers on weighted $L^p$-spaces
Blasco de la Cruz, Oscar; Villarroya Alvarez, Paco
544 
  Iterated Integrals and Higher Order Invariants
Deitmar, Anton; Horozov, Ivan
553 
  Addendum and Erratum to "The Fundamental Group of $S^1$-manifolds"
Godinho, Leonor; Sousa-Dias, M. E.
559 
  Extreme Version of Projectivity for Normed Modules Over Sequence Algebras
Helemskii, A. Ya.
575 
  The Geometry and Fundamental Group of Permutation Products and Fat Diagonals
Kallel, Sadok; Taamallah, Walid
600 
  Christoffel Functions and Universality in the Bulk for Multivariate Orthogonal Polynomials
Kroó, A.; Lubinsky, D. S.
621 
  On Surfaces in Three Dimensional Contact Manifolds
Lee, Paul W. Y.
634 
  Laplace Equations and the Weak Lefschetz Property
Mezzetti, Emilia; Miró-Roig, Rosa M.; Ottaviani, Giorgio
655 
  Proof of the Completeness of Darboux Wronskian Formulae for Order Two
Shemyakova, E.
675 
  On the Bragg Diffraction Spectra of a Meyer Set
Strungaru, Nicolae
702 
  Regularity of Standing Waves on Lipschitz Domains
Taylor, Michael

© Canadian Mathematical Society, 2018 : https://cms.math.ca/